# SDR FDEA2019123173316

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1335 LBL105 TO LBL113, CENTER WING UPPER PANEL HAS   CORROSION (MARKED) REMOVED FASTENERS, REMOVED CORROSION, NDT CHECK FOR MATERIAL LOSS, FOUND   AREA TO BE WITHIN ALLOWABLE  LIMITS PER SRM 57-10-01-1A FIG 101 & EA #  1-5710-  T03511416, PART 1.   TREATED, PRIMED, RE-INSTALLED FASTENERS AND VAPOR BARRIER   APPLIED.
